bones-icon
Weak feeling in legs
Hi, From past 2 days I feel my legs have become weak while walking. I took muscle spasm tab 3 times a day in last week ( Robinaxol ) as I was feeling some discomfort in sideways below right rib cage. Is it the tablet side effects that making my legs weak. Sometimes I feel numbness and tingling feeling in my leg also. Kindly help
76 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi Consult directly with me through Practo for detail discussion, history , treatment plan and prescription. Here u can chat or can do audio or video call . Click on this link and get connected with me https://prac.to/dr-rahul-jaju-orthopedist-1-dir https://www.practo.com/aurangabad/doctor/dr-rahul-jaju-orthopedist-1?cache_refresh=true
Next Steps
Hi Consult directly with me through Practo for detail discussion, history , treatment plan and prescription. Here u can chat or can do audio or video call . Click on this link and get connected with me https://prac.to/dr-rahul-jaju-orthopedist-1-dir https://www.practo.com/aurangabad/doctor/dr-rahul-jaju-orthopedist-1?cache_refresh=true
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear Thanks for reaching out Thrice a day robinaxol is an overkill and can take a pick on your muscles. Feeling muscle weakness can be related to the ingestion of heavy dose. However, numbness and tingling does not fit here. Needs to be assessed for severity of the same and possible cause. Thanks Dr Vipin Gupta
Next Steps
Consult online or can connect in person if based in delhi.
Health Tips
Do not ignore if persists for more than a couple of days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Muscle relaxant may cause temporary weakness like feeling in some patients.. But if it is persisting for a longer time, you need to rule out other causes for such problem..
Next Steps
It would be better to stop taking any medicine and see the response.. If the problem is persisting, you should start one analgesic medicine, vitamin b12 supplement.
Health Tips
Avoid heavy work,  avoid sitting down, avoid Indian toilet
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.